zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Incompressible limit for the full magnetohydrodynamics flows under strong stratification. (English) Zbl 1229.35210
Summary: We consider the magnetohydrodynamics flows giving rise to a variety of mathematical problems in many areas. We study the incompressible limit problems for magnetohydrodynamics flows under strong stratification.

35Q35PDEs in connection with fluid mechanics
76W05Magnetohydrodynamics and electrohydrodynamics
78A25General electromagnetic theory
80A20Heat and mass transfer, heat flow
35A15Variational methods (PDE)
Full Text: DOI
[1] Becker, E.: Gasdynamik, (1966)
[2] Ducomet, B.; Feireisl, E.: The equations of magnetohydrodynamics: on the interaction between matter and radiation in the evolution of gaseous stars, Comm. math. Phys. 266, 595-629 (2006) · Zbl 1113.76098 · doi:10.1007/s00220-006-0052-y
[3] Feireisl, E.: Stability of flows of real monoatomic gases, Comm. partial differential equations 31, 325-348 (2006) · Zbl 1092.35077 · doi:10.1080/03605300500358186
[4] Feireisl, E.; Novotný, A.: The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. ration. Mech. anal. 186, 77-107 (2007) · Zbl 1147.76049 · doi:10.1007/s00205-007-0066-4
[5] Feireisl, E.; Novotný, A.: Singular limita in the thermodynamics of viscous fluids, Adv. math. Fluid mech. (2009)
[6] Feireisl, E.; Novotný, A.; Petzeltová, H.: Lyered incompressible fluid flow equations in the limit of low Mach number and strong stratification, Phys. D 237, 1466-1487 (2008) · Zbl 1143.76562 · doi:10.1016/j.physd.2008.03.027
[7] Hu, Xianpeng; Wang, Dehua: Global solutions to the three-dimensional full compressible magnetohydrodynamic flows, Comm. math. Phys. 283, 255-284 (2008) · Zbl 1158.35075 · doi:10.1007/s00220-008-0497-2
[8] Hu, Xianpeng; Wang, Dehua: Low Mach number limit of viscous compressible magnetohydrodynamic flows, SIAM J. Math. anal. 41, 1272-1294 (2009) · Zbl 1188.35146 · doi:10.1137/080723983
[9] Klainerman, S.; Majda, A.: Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. pure appl. Math. 34, 481-524 (1981) · Zbl 0476.76068 · doi:10.1002/cpa.3160340405
[10] Kwon, Y. -S.; Trivisa, K.: On the incompressible limits for the full magnetohydrodynamics flows, J. differential equations 251, 1990-2023 (2011) · Zbl 1242.35051
[11] Lions, P. -L.; Masmoudi, N.: Incompressible limit for a viscous compressible fluid, J. math. Pures appl. (9) 77, 585-627 (1998) · Zbl 0909.35101 · doi:10.1016/S0021-7824(98)80139-6
[12] Antonin Novotny, Michael Ruzicka, Gudrun Thater, Rigorous derivation of the anelastic approximation to the Oberbeck-Boussinesq equations, Asymptot. Anal., in press.
[13] Novotny, Antonin; Ruzicka, Michael; Thater, Gudrun: Singular limit of the equations of magnetohydrodynamics in the presence of strong stratification, Math. models methods appl. Sci. 21, 115-147 (2011)